IEEE - Institute of Electrical and Electronics Engineers, Inc. - Interval Observer Design for Nonlinear Systems: Stability Radii Approach

Author(s): Jesus D. Aviles ; Jaime A. Moreno
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2018
Volume: 6
Page(s): 52,801 - 52,813
ISSN (Electronic): 2169-3536
DOI: 10.1109/ACCESS.2018.2869840
Regular:

This paper presents a new approach to design preserving order and interval observers for a family of nonlinear systems in absence and in presence of parametric uncertainties and exogenous... View More

Advertisement